# SDR UALA2011090204742

- Difficulty date: September 1, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 76,387 hours, 22,210 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP HANDLE STIFF TO MOVE AFT OF POSITION 1.  INSPECTED FLAP HANDLE AND PULLEYS NO DEFECTS NOTED.  HANDLE NOT SMOOTH TO MOVE.  FEELS LIKE FLAT SPOTS IN EITHER DIRECTION OF MOVEMENT.  WORKED HANDLE SEVERAL TIMES.  REMOVED TOP COVER TO INSPECT.  FOUND NO DEFECTS.  SPRAYED AND LUBED HANDLE.  WORKED HANDLE AGAIN, HANDLE FELT FINE IN ALL SPOTS.
